Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

8 year old suffering from fatigue, pain in legs, feet, constipation, diarrhea, stomach pain, headaches. Causes for symptoms?

My son aged 8 is complaining of the following symptoms the last 2-3 weeks. Excessive tiredness, fatigue , pains in legs and feet . Excessive thirst, using the bathroom to pass urine, or he is constipated/diarrhoea. Hungry a lot of the time, complaining of pains in his tummy too, and pain around his bladder area, although urine clear. Headaches and clammy at times. Any ideas what could be causing this?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Amanda,

Is your son an active child? If yes, then these are bound to happen in him.

They do not signify any major health issue in him.

He may not be eating adequately. You need to give me food at regular intervals. Make sure he does not skip a meal. Give him plenty of fruits and vegetables.

Pain in the legs and feet may be because of physical exhaustion due to too much sport.

Give him a dose of deworming medicine like Albendazole.

I strongly feel he is fine.

Take care.

Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor